Document Server@UHasselt >
Research >
Research publications >

Please use this identifier to cite or link to this item: http://hdl.handle.net/1942/740

Title: A characterization of the law of Lotka in terms of sampling
Authors: EGGHE, Leo
Issue Date: 2005
Publisher: Springer
Citation: Scientometrics, 62(3). p. 321-328
Abstract: In order to model the variable T (the age of citations received by scientific works) with data elaborated by the Institute of Scientific Information, we have used some of the instruments already developed in the survival models to this type of retrospective analyses in the presence of censored data. This analysis is used because, usually, the citations of ages greater than or equal to 10 years appear added together. For a set of journals related to the field of Applied Economics, we have explored which models fit better among those commonly used. Two different approaches to assess the goodness-of-fit for each selected model have been suggested: an analysis through graphical methods and a formal analysis to estimate the parameters of each model by the method of maximum likelihood estimation with data censored to the right.
URI: http://hdl.handle.net/1942/740
DOI: 10.1007/s11192-005-0024-6
ISI #: 000227877600002
ISSN: 0138-9130
Category: A1
Type: Journal Contribution
Validation: ecoom, 2006
Appears in Collections: Research publications

Files in This Item:

Description SizeFormat
Published version624.44 kBAdobe PDF
Peer-reviewed author version241.21 kBAdobe PDF

Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.